Review: could Testosterone cause Hearing loss?
Summary: there is no Hearing loss reported by people who take Testosterone yet.
We study 186 people who have side effects while taking Testosterone from FDA and social media. Find out below who they are, when they have Hearing loss and more.
You are not alone: join a mobile support group for people who take Testosterone and have Hearing loss >>>
Testosterone has active ingredients of testosterone. It is often used in testosterone. (latest outcomes from Testosterone 389 users)
Hearing loss has been reported by people with osteoporosis, high blood pressure, depression, rheumatoid arthritis, high blood cholesterol.(latest reports from Hearing loss 7,751 patients)
On Dec, 17, 2014: No report is found
Do you have Hearing Loss while taking Testosterone?
You are not alone! Join a mobile support group:
- support group for people who take Testosterone
- support group for people who have Hearing Loss
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- What are the side effects of axiron
What are the Axiron withdraw symptoms when you go cold turkey and stop taking it?
- What is the effect of taking testosterone while having sciliosis?
For transgenders, do you know what is the effect of taking testosterone while having scoliosis?
For specialist of endocrine/orthopedic/basta specialists:
(gender therapists)- what effects are you expecting when your patient is taking testosterone while having scoliosis? Will you let them still to take hrt just to achieve what they need and want?
- Do you have issues snoring from testosterone
I was in an IED explosion in Afghanistan, had a TRAUMATIC BRAIN INJURY, 2005.JULY 28THlevels were extremely low. my V.A. doctor put me on testesterone 2011 BREAST CANCER, AUG 11TH 2012 HIT AND RUN ON MY MOTORCYCLE. DUE TO all the pain meds chemo, etcetera. MY testosterone. At first it was the best thing that had happened to me since I woke up in the hospital now I snore like a drunk Marined. and the culprit is the testosterone. I need to save my marriage and do something aboot this. any ideas what I can do
- Can dengue feve cause hearing loss?
In Nov 2007 I contracted Dungue and sometime inn 2008 I lost my (L)hearing, just wanted to know if the 2 are linked.
- When will fluid in ear from ear infection go away? (1 answer)
Twelve days ago I my left ear suddenly started hurting, and stared to sound like my ear was under water. Pain, and pressure in both ears continued to get worse for 8 days before I saw a doctor who diagnosed infection in both ears and prescribed me amoxicillin, 500mg 3x a day.
I have taken the antibiotic on time every time for 4 full days and pain and pressure have only decreased a small amount and my hearing has not returned to normal, and seems to be affecting both ears although only the left sounds under water.
When might the fluid finally drain and my hearing return to normal? Or, when should I contact my doctor about symptoms barely improving? I have never had such a slow reaction to antibiotics, but I have also never had an ear infection even as a child.
I did try a couple home remedies to drain or dry the fluid days ago. Sweet oil just temporarily added pressure and an alcohol/vinegar mix just caused more discomfort. I am starting to become concerned about permanent damage to my hearing since the problem started almost 2 weeks ago.
More questions for: Testosterone, Hearing loss
You may be interested at these reviews (Write a review):
- Zetia causes deafness
Took for two weeks and now have complete deafness. This was back in 2012.
- Isoniazid and deafness
As a young girl I was put on Isoniazid, I didn't put 2 and 2 together but after taking the inh I started loosing my hearing to the point I'm completely deaf in my left ear. I have found a few people having report that they lost their hearing also. I'm just curious as to about how many people have had this problem.
- Off label use of drugs for peripheral neuropathy causing memory loss (1 response)
I have peripheral neuropathy with standard symptoms of burning, tingling, stabbing pain on the tops of my feet. I have had this condition for over 15 years getting worse over time. The last 5 years I have seen a couple of doctors and through trial and error we settled on a combination of Savella and Methadone to dampen the pain which can go from a nuisance constant 2 to "I'm ready to cut off my feet" constant 8. Taking Savella and Methadone keeps me at a 2 or below except in the evenings when it can get to 5 or 6 and keep me awake. Over a period of a year or so, and I can't remember when it started, I was given Tizanidine, Pramipexole, Oxcarbazpine, Gabapentin and Lyrica (at separate times). I do not remember which of these I was on for the longest or at what point I noticed I was unable to remember what happened the day before, conversations I had with co-workers, decisions and agreements with my manager and things I had done earlier in the week or month. I'm sure a timeline could be put together but since I had lost short term memory I could not do it even now. When I finally figured out what was happening, I was close to losing my job as a Computer Hardware Engineer, which requires extreme concentration and memory. I stopped taking whatever I was on at the time and looked for anything to help me regain my memory and ability to concentrate. I am now taking herbal supplements and using iPhone apps to help me regain concentration and memory. After over 6 months of being off of these drugs I am close to having my previous facilities back. I cannot stress enough the importance of a doctor talking with their patients about memory loss and the ability to concentrate when taking these types of drugs. One of my doctors just gave me Topiramate to try and help with the evening pain and after reading the side effects I will not even try it. Better to be in pain and keep my job.
What really bothers me is I think simply taking one additional pill of Savella will solve my pain issue, but my doctors scoff whenever I make a suggestion and try to put me on something else. After making a medication suggestion one doctor threatened to take me off all medication. I guess he showed me who's the boss. All this is causing me to trust doctors less and less.
More reviews for: Testosterone, Hearing loss
Comments from related drug studies (Check your drugs):
- Six weeks on 300 mg once daily of allopurinol for gout taken at night.
Suffering abnormal fatigue that is making work more challenging.
Considering asking doctor to switch to Uloric as an alternative due to fatigue symptoms.
- Concern about allopurinol having exacerbated peripheral neuropathy
Also concerned about drugs and their interactions causing ED if I stop taking blood pressure meds incidence of ED is reduced considerably.
- Could be coincidence, since I have been on this list I have required surgery to repair the Scapho-lunate ligament in my wrist and now I have a hernia on my right side. Are any of these meds contributors?
- After one week I began to have severe itching under the armpits which I cannot stop from scratching. It keeps me awake at night and is a real drag. I have a rash there as well. Should I stop taking the stuff?
- I have experienced hearing loss within the past 8 years and wondered if it had to do with medications I have taken. I have taken others during that time including Abilify, Trileptal, Effexor. I recently have noticed a decrease in my hearing.
More related studies for: Testosterone, Hearing loss
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.